Top answers from doctors based on your search:
what causes fast heart rate in cancer patients
A 26-year-old male asked:
Specializes in Pediatric Hematology and Oncology
Evaluation: You should see ENT to be evaluated and have CT to find the cause so be treated.
A 38-year-old female asked:
54 years experience Rheumatology
May be more: The fast heart rate can be from many reasons and so can nausea. You need to discuss with with your physician so that both of these symptoms are ... Read More
21 years experience Pediatrics
Many reasons: there could be many reasons for the symptoms described. If you are having nausea and you are anxious that could raise your heartrate alone. Now what ... Read More
28 years experience Cardiology
Various connections: Certainly if you are in any kind of GI distress causing nausea your heart rate can go up simply because you are anxious. Increased heart rate can also ... Read More
A 18-year-old male asked:
39 years experience Clinical Psychology
Stress and Pain: can cause heart rate and blood pressure to rise. If possible, empty your bladder when nature calls, when you feel the need. Peace and good health.
24 years experience Internal Medicine
Yes. : Holding our urine is a function of the sympathetic (fight-or-flight) nervous system. The hormones of that branch of the nervous system can also raise ... Read More
A 58-year-old female asked:
21 years experience Cardiology
Pain: Can cause an increase in hr.
A 23-year-old female asked:
32 years experience Psychiatry
Yes: Panic attacks cause increased heart rate, shortness of breath, excitement, a sense of fear and panic. They are usually eliminated by SSRIs, and the s ... Read More
A 47-year-old male asked:
28 years experience Psychiatry
Unusual: If metformin causes cardiac symptoms, it is more likely to cause a lower heart rate. However, the anxiety you are experiencing can cause elevated hea ... Read More
A 33-year-old female asked:
A Verified Doctor answered
No: Pvcs in and of themselves do not cause a rapid heart rate. However, a rapid heart rate may make pvcs or the sensation of palpitations more noticeable.
A 27-year-old male asked:
35 years experience Psychiatry
Possible : certainly a possibility, but increase in heart rate is more likely due to underlying anxiety which I assume is what you are using it for. Chlonazepam ... Read More
A 73-year-old male asked:
60 years experience Family Medicine
Pain killers: Painkillers taken in moderation will not cause any problems with your atrial fib relation however if taken a regular basis there is a possibility that ... Read More
A 29-year-old female asked:
27 years experience Emergency Medicine
Sometimes: A rapid heart rate can sometimes cause a sensation of chest pain. On the other hand, things that cause chest pain can elevate your heart rate. I thi ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!